# SDR P5CA9601136

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1780-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 39 BETWEEN STA 1780 TO 1800 LT SIDE.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01, FOUND WITHIN LIMITS PER SRM 53-10-01.
